# SDR CWQR20120320016

- Difficulty date: March 20, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 4,756 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND AN AREA OF CORRISION ON THE FWD MAIN CABIN DOOR HINGE, THAT IS ATTACHED TO THE DOOR FRAME.  FOUND THE CORRISION ON THE FWD EDGE OF THE HINGE,  PREFORMED A DYE-PEN CHECK AND FOUND THE HINGE TO BE CRACKED.  THIS IS THE THIRD HINGE FOUND CORRODED AND CRACKED.
